Panamax 100 Tablets

Panamax is a pain relief medicine containing paracetamol. It is used to treat mild-moderate pain and relieve fever, including from headaches and colds.
  • $2.48
    $1.99

    Save $0.49

  • RRP: $2.48
  • Shop By Brand Panamax
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Each Panamax Tablet contains: Active Ingredient: Paracetamol 500 mg
Adults: 1 to 2 tablets This dosage may be repeated every 4 to 6 hours if necessary.You should not take more than 8 tablets in 24 hours. Children (7-12 years): Half (1/2) to 1 tablet. This dosage may be repeated every 4 to 6 hours if necessary. Children should not take more than 4 tablets in 24 hours. Panamax tablets are not recommended for children under 7 years.
For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email